# SDR AWXA9900241

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6549488
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND CRACKED SUPPORT BEAM, RT MAIN LANDING GEAR SUPPORT BEAM, OUTBOARD ATTACH FITTING, CRACKED UPPER SIDE, MID-FASTENER HOLE.  REMOVED 4 EACH FASTENERS PER SRM 51-31-2.  HFEC INSPECTION 4 EACH FASTENER HOLES.  NO CRACKS NOTED ON REAR SPAR.  REINSTALLED NEW FASTENERS PER SRM 51-30-2 AND ER 3-57-43-27.  APPLIED SEALANT TO HEAD OF FASTENERS PER SRM 51-20-4.  ALL WORK PERFORMED PER SB 737-57-1216 AND ER 3-57-43-27.  FITTING OK FOR SERVICE.  REPLACEMENT REQUIRED BEFORE ADDITIONAL 12,000 CYCLES.
